will 80mg of oxycontin make me sick or what effect will it have on me will it be to strong?
Hi miklo45, You might have a bit of adjustment to make, getting used to the oxycontin. The oxycodone that makes up the oxycontin, is in fact stronger than hydrocodone. You're also increasing the mgs. The fact that it's slow released, as opposed to instant release, will control your pain for an extended period of time. It may also depend on how many times you take the norco in a day too. If you're worried about it being too strong, ask your doctor to start you out on a lower dose. You can always increase from there if it doesn't control your pain. It's a very strong medication. You're playing it safe by checking. That's a good thing to do. Be safe and have a happy new year.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2010 • 2 answers
Posted 16 Jun 2011 • 1 answer
Posted 30 Jul 2011 • 2 answers
My husband is taking OxyContin 10mg per night and he is having severe mood swings, is argumentative?
Posted 10 Dec 2011 • 1 answer
Posted 25 Feb 2012 • 3 answers